Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: 2002 | 2001
Number of items: 8.

2002

Constanda, C. (2002) Solution techniques for elementary partial differential equations. CRC Mathematics Series . Chapman and Hall. ISBN 1-58488-257-3

Kidd, J.E. and Constanda, C. and MacKenzie, John and Stewart, Iain; Constanda, C., ed. (2002) Connection between liquid crystal theory and plate theory. In: Integral Methods in Science and Engineering: Theoretical and Practical Aspects. Birkhauser, Boston, USA. ISBN 0-8176-4213-7

Chudinovich, I. and Constanda, C. (2002) Dynamic transmission problems for plates. Zeitschrift für Angewandte Mathematik und Physik, 53 (6). 1060 - 1074. ISSN 0044-2275

Constanda, C.; (2002) An enhanced theory of bending of plates. In: Integral Methods in Science and Engineering. Birkhauser, pp. 191-196. ISBN 0-8176-4213-7

Constanda, C.; (2002) An initial-boundary value problem for elastic plates. In: Integral Methods in Science and Engineering. Birkhauser, pp. 63-68. ISBN 0-8176-4213-7

2001

Kidd, J.E. and Constanda, Christian and Stewart, Iain W. (2001) Freedericksz transitions in circular toroidal layers of smectic C liquid crystals. IMA Journal of Applied Mathematics, 66 (4). pp. 387-409. ISSN 1464-3634

Chudinovich, I. and Constanda, C. (2001) Combined displacement-traction boundary value problems for elastic plates. Mathematics and Mechanics of Solids, 6 (2). pp. 175-191. ISSN 1081-2865

Chudinovich, I. and Constanda, C. (2001) The Solvability of boundary integral equations for the Dirichlet and Neumann problems in the theory of thin elastic plates. Mathematics and Mechanics of Solids, 6 (3). pp. 269-279. ISSN 1081-2865

This list was generated on Fri Apr 12 21:56:12 2024 BST.